International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 24, Pages 3951-3961

On reducibility of some operator semigroups and algebras on locally convex spaces

Edvard Kramar

Faculty of Mathematics and Physics, University of Ljubljana, Jadranska 19, Ljubljana 1000, Slovenia

Received 9 March 2005; Revised 20 October 2005

Copyright © 2005 Edvard Kramar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A generalization of some results from normed spaces, concerning reducibility and triangularizability of semigroups and algebras of operators, to locally convex spaces is given.